# SDR QXEA2022032800129

- Difficulty date: March 25, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 33,381 hours, 35,820 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Spu
- Part number: 4213403
- Part serial: 0114
- Condition: Damaged
- Location: Zone 200
- Part time: 43,327 hours, 45,450 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL #1 STBY HYD PUMP HOT LIGHT ILLUMINATED LIGHT CAME ON WHEN FLAPS SELECTED BETWEEN 5-10 DEGREES. REMOVED FROM SERVICE. PERFORMED GVI OF LH SPU AND FOUND SPU AND BONDING JUMPER TO BE DAMAGED .RAP2846728 3-25-22. REMOVED SPU REF Q400 AMM TASK 29-11-36-000-801 REQ INSTALL OF NEW SPU REF Q400 AMM 29-11-36-400-801 PARA 1-4A1-4 , 6 3362 3/25/22. FOUND  PINS OF SPU AC&E BROKEN AND LODGED INSIDE OF AIRFRAME HARNESS PLUG P25. WAS ABLE TO REMOVE STUCK PIN INSIDE SOCKET A. RE-TERMINATED NEW SOCKET FOR P25 ON WIRES 2921-T1A-08-1/B/U & 2921-T1A-081/ORN REF WM 29-11-00& SP20-12-20 PERFORMED  CONTINUITY CK OF PINS 4,C & E OF P25 TO A,BC OF 2921-P7-2 CKS GOOD NO SHORTS OR OPEN 70232 3-16-22. COMPLETED INSTALL OF SPU RE3F Q400 AMM TASK 29-11-36-400-801 PARA 4A (7-9)  5A-I DMI NOT REQUIRED OPS TEST GOOD. AIRCRAFT RETURNED TO SERVICE.
